RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 1, Pages 49–51 (Mi dan22809)  

MATHEMATICAL PHYSICS

Relationship between Zommerfeld integral inversion formulas and Kontorovich–Lebedev formulas

G. D. Malyuzhinets

Acoustics Institute Academy of Sciences of the USSR

Full text: PDF file (253 kB)

Bibliographic databases:
Presented: М. А. Леонтович
Received: 05.09.1957

Citation: G. D. Malyuzhinets, “Relationship between Zommerfeld integral inversion formulas and Kontorovich–Lebedev formulas”, Dokl. Akad. Nauk SSSR, 119:1 (1958), 49–51

Citation in format AMSBIB
\Bibitem{Mal58}
\by G.~D.~Malyuzhinets
\paper Relationship between Zommerfeld integral inversion formulas and Kontorovich--Lebedev formulas
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 1
\pages 49--51
\mathnet{http://mi.mathnet.ru/dan22809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0098282}
\zmath{https://zbmath.org/?q=an:0089.08803}


Linking options:
  • http://mi.mathnet.ru/eng/dan22809
  • http://mi.mathnet.ru/eng/dan/v119/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019